# SDR C2XA08SH057

- Difficulty date: April 6, 2008
- Submitted: April 6, 2008
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 13,780 hours, 10,537 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Attach Bracket
- Part number: 14525021407
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT HORIZONTAL STABILIZER ACTUATOR ATTACHMENT POINT O/B LUG O/B HAT BUSHING HOLE IS ELONGATED.  MX REMOVED AND REPLACED LT UPPER HORIZONTAL STAB ACTUATOR ATTACHMENT BRACKET IAW EMB 145 SRM 51-40-04 (DRILLING), 51-20-01 (SEALING), SRM 51-40-02 AND AMM 20-10-01 (BOLT TORQUE).  NEW ATTACH FITTING INSTALLED WITH NEW HAT BUSHING LUGS.
